# SDR ASAA2012081692735

- Difficulty date: August 1, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 14,930 hours, 4,790 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 11678
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 13,799 hours, 4,467 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG BLEED AIR REGULATOR FAILED.  OPS CHECK FOR FIRE CONTROL PANEL B/P.  ACFT GROUNDED.  R & R BAR IAW MM 36-11-03.  OPS & LEAK CHECKED GOOD.
